Overcoming Stomach Pain After Taking Anti-inflammatory Drugs?
, I’ve been 3 weeks full of drugs. Because I finished my wisdom tooth surgery at the wrong doctor, so many drugs came in and were replacedrnAnd it’s like my stomach was hit by the dental medicine.rnHow can I take care of it?rnI’d better take it what’s every day other than medicinernBecause my stomach sometimes feels achy
Good morning, thanks for asking at HealthReplies.com. Painkillers and anti-inflammatory drugs are naturally prescribed after certain procedures such as surgery, tooth extraction, and so on. Unfortunately, some of these drugs, especially those still in the NSAID (non-steroidal anti-inflammatory drug) class, can be uncomfortable for some people. For some people, taking NSAIDs can actually cause stomach ulcers.
In your case, if it is associated with drugs, then this is one of the most likely things, although it could be that the complaints you are experiencing are caused by other things. To determine that, you should check your condition back to the dentist or to a general practitioner. Also bring the medicine you are taking so far and tell him that your stomach is upset. If your doctor determines that the drug is causing you the problem, you will be given another medication that is more comfortable for you.
In the meantime, you can try to stop taking the drug for a while, unless your doctor tells you to take it. And if you feel pain, you can take painkillers such as paracetamol which is safer by reading the rules listed. Get well soon.
That's all, hope it helps.
dr. Amadeo D Basfiansa